# SDR UALA2012082804835

- Difficulty date: August 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 50,901 hours, 13,639 cycles
- Engine: Pwa PW4056
- System (JASC): 2800 · Aircraft Fuel System
- Part: Bolt
- Condition: Loose
- Location: Fuel Adapter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS FUEL ADAPTOR BOLTS LOOSE.    REPLACED ALL FASTENERS AND SECURED.
